# SDR 2001UALA01466

- Difficulty date: July 22, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N7252U
- Make and model: Boeing 727222
- Aircraft serial: 21399
- Aircraft time: 65,533 hours, 37,355 cycles
- Engine: Pwa JT8D15
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Out Of Adj
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CREW REPORTS RIGHT HAND WING OUTBOARD AILERON, INBOARD TRAILING EDGE MAKING CONTACT. CHECKED ADJUSTMENT OF FLAP AND ADJUSTED AILERON.  OPERATIONS CHECK NORMAL.
